# SDR 2016FA0000633

- Difficulty date: December 5, 2016
- Submitted: December 14, 2016
- Operation: General aviation
- Aircraft: N750VP
- Make and model: Cessna 750
- Aircraft serial: 0022
- Aircraft time: 7,059 hours, 4,520 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M15601
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 50-70 KNOTS ON TAKEOFF ROLL THE FLIGHT CREW EXPERIENCED A SEVERE VIBRATION ON THE NOSE LANDING GEAR AND THE TAKEOFF WAS ABORTED.  BOTH THE NOSE WHEEL ASSEMBLIES WERE REPLACED WITH OVERHAULED WHEELS AND NEW TIRES AND THIS CORRECTED THE VIBRATION.  SUSPECT A TIRE ASSEMBLY HAD AN INTERNAL BALANCE WEIGHT COME LOOSE. ON SITE MECHANIC COMMENTED THIS IS NOT UNCOMMON WHEN TIRES ARE ALLOWED TO WEAR BEYOND HALF TREAD LIFE.
